# SDR HEEA065047

- Difficulty date: November 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N40466
- Make and model: Snias AS350B2
- Aircraft serial: 3004
- System (JASC): 7170 · Engine Drains
- Part: Drain Valve
- Part number: 0174078010
- Condition: Leaking
- Location: Ignition
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

START DRAIN VALVE LEAKING.
